# SDR C2XA11RI160

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 15,109 hours, 8,971 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 1202
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,115 hours, 8,979 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5917 IAD CREW REPORTED BLEED VALVE NR 2 FAIL ON EICAS DURING TAKEOFF ROLL.  IAD MX REMOVED AND REPLACED NR 2 ENGINE BLEED VALVE IAW EMB145 AMM 36-11-05 WITH OPERATIONAL CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
